# SDR CA020412010

- Difficulty date: April 4, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10004
- Condition: Cracked
- Location: Access Hole
- Part time: 10,461 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND ON THE WIND LOWER CENTRE WING PLANK ACCESS HOLE 540FB, BETWEEN WS 127.25 AND 148.19 ACCESS PANEL.
